An analogue of the inverse problem of scattering theory for a nonselfadjoint operator. II
Differencialʹnye uravneniâ, Tome 4 (1968) no. 10, pp. 1915-1924
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_10_a14,
author = {V. A. Bla\v{s}\v{c}ak},
title = {An analogue of the inverse problem of scattering theory for a nonselfadjoint {operator.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1915--1924},
year = {1968},
volume = {4},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_10_a14/}
}
V. A. Blaščak. An analogue of the inverse problem of scattering theory for a nonselfadjoint operator. II. Differencialʹnye uravneniâ, Tome 4 (1968) no. 10, pp. 1915-1924. http://geodesic.mathdoc.fr/item/DE_1968_4_10_a14/